# SDR SWAA2015102845477

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 66,354 hours, 53,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA18966
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 GND SPOILER DELAMINATED.  R & R NR 1 GND SPOILER IAW MM.
